# SDR CA080903012

- Difficulty date: August 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,751 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640014
- Condition: Leaking
- Location: Lt Wing
- Part time: 1,744 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAKING FROM LT WING.  FUEL CELLS REMOVED LEAK CHECKED.  FUEL CELL NR1 FAILED LEAK CHECK.  CELL REINSTALLED, SYS LEAK CHECKED FOUND SERVICEABLE.
